Volume 18, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Hyperplanes of Squier's cube complexes

Anthony Genevois

Algebraic & Geometric Topology 18 (2018) 3205–3256
Bibliography
1 I Agol, The virtual Haken conjecture, Doc. Math. 18 (2013) 1045 MR3104553
2 G N Arzhantseva, V S Guba, M V Sapir, Metrics on diagram groups and uniform embeddings in a Hilbert space, Comment. Math. Helv. 81 (2006) 911 MR2271228
3 W Ballmann, J Świątkowski, On groups acting on nonpositively curved cubical complexes, Enseign. Math. 45 (1999) 51 MR1703363
4 A Baudisch, Subgroups of semifree groups, Acta Math. Acad. Sci. Hungar. 38 (1981) 19 MR634562
5 G Baumslag, J E Roseblade, Subgroups of direct products of free groups, J. London Math. Soc. 30 (1984) 44 MR760871
6 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
7 S Buyalo, A Dranishnikov, V Schroeder, Embedding of hyperbolic groups into products of binary trees, Invent. Math. 169 (2007) 153 MR2308852
8 M Casals-Ruiz, A Duncan, I Kazachkov, Embedddings between partially commutative groups: two counterexamples, J. Algebra 390 (2013) 87 MR3072113
9 R Charney, M W Davis, The K(π,1)–problem for hyperplane complements associated to infinite reflection groups, J. Amer. Math. Soc. 8 (1995) 597 MR1303028
10 J Crisp, M Sageev, M Sapir, Surface subgroups of right-angled Artin groups, Internat. J. Algebra Comput. 18 (2008) 443 MR2422070
11 J Crisp, B Wiest, Embeddings of graph braid and surface groups in right-angled Artin groups and braid groups, Algebr. Geom. Topol. 4 (2004) 439 MR2077673
12 D S Farley, Finiteness and CAT(0) properties of diagram groups, Topology 42 (2003) 1065 MR1978047
13 A Genevois, Hyperbolic diagram groups are free, Geom. Dedicata 188 (2017) 33 MR3639623
14 V Guba, M Sapir, Diagram groups, 620, Amer. Math. Soc. (1997) MR1396957
15 V S Guba, M V Sapir, On subgroups of the R Thompson group F and other diagram groups, Mat. Sb. 190 (1999) 3 MR1725439
16 V S Guba, M V Sapir, Diagram groups and directed 2–complexes : homotopy and homology, J. Pure Appl. Algebra 205 (2006) 1 MR2193190
17 V S Guba, M V Sapir, Diagram groups are totally orderable, J. Pure Appl. Algebra 205 (2006) 48 MR2193191
18 M F Hagen, D T Wise, Cubulating hyperbolic free-by-cyclic groups: the general case, Geom. Funct. Anal. 25 (2015) 134 MR3320891
19 F Haglund, Finite index subgroups of graph products, Geom. Dedicata 135 (2008) 167 MR2413337
20 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
21 D Hume, Embedding mapping class groups into finite products of trees, preprint (2012) arXiv:1207.2132
22 V Kilibarda, On the algebra of semigroup diagrams, Internat. J. Algebra Comput. 7 (1997) 313 MR1448329
23 J Lauer, D T Wise, Cubulating one-relator groups with torsion, Math. Proc. Cambridge Philos. Soc. 155 (2013) 411 MR3118410
24 J M Mackay, A Sisto, Embedding relatively hyperbolic groups in products of trees, Algebr. Geom. Topol. 13 (2013) 2261 MR3073916
25 T A McKee, F R McMorris, Topics in intersection graph theory, Society for Industrial and Applied Mathematics (1999) MR1672910
26 G A Niblo, L D Reeves, Coxeter groups act on CAT(0) cube complexes, J. Group Theory 6 (2003) 399 MR1983376
27 G A Niblo, M A Roller, Groups acting on cubes and Kazhdan’s property (T), Proc. Amer. Math. Soc. 126 (1998) 693 MR1459140
28 A Y Ol’shanskii, M V Sapir, Length and area functions on groups and quasi-isometric Higman embeddings, Internat. J. Algebra Comput. 11 (2001) 137 MR1829048
29 S D Pauls, The large scale geometry of nilpotent Lie groups, Comm. Anal. Geom. 9 (2001) 951 MR1883722
30 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. 71 (1995) 585 MR1347406
31 M Sageev, CAT(0) cube complexes and groups, from: "Geometric group theory" (editors M Bestvina, M Sageev, K Vogtmann), IAS/Park City Math. Ser. 21, Amer. Math. Soc. (2014) 7 MR3329724
32 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory" (editor C T C Wall), London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
33 J P Serre, Trees, Springer (2003) MR1954121
34 D T Wise, Cubulating small cancellation groups, Geom. Funct. Anal. 14 (2004) 150 MR2053602